# SDR ASOA200900798

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 18,854 hours, 15,629 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 FRAME CAP ANGLE BEND RADIUS CRACKED AT LBL 18.00 AND RBL 18.00.   COMPLIED WITH EC/TC 601R-53-41-260 AND EC/TC REO 601R-53-41-1023 FOR REPAIR. REFER TO WORK ORDER 124177 EC/TC 601R-53-41-260, EC/TC REO 601R-53-41-1023,  EC/TC ISEIL 0907231445 AND THEIR ASSOCIATED M-234S FOR COMPLIANCE WITH INDIVIDUAL REQUIREMENTS AND AIRMAN SIGNATURES FOR WORK PERFORMED.
